Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/104621
Title: Equiangular line systems and switching classes containing regular graphs
Authors: Greaves, Gary Royden Watson
Keywords: Equiangular Lines
DRNTU::Science::Mathematics
Seidel Matrix
Issue Date: 2017
Source: Greaves, G. R. W. (2017). Equiangular line systems and switching classes containing regular graphs. Linear Algebra and its Applications, 536, 31-51. doi:10.1016/j.laa.2017.09.008
Series/Report no.: Linear Algebra and its Applications
Abstract: We develop the theory of equiangular lines in Euclidean spaces. Our focus is on the question of when a Seidel matrix having precisely three distinct eigenvalues has a regular graph in its switching class. We make some progress towards an answer to this question by finding some necessary conditions and some sufficient conditions. Furthermore we show that the cardinality of an equiangular line system in 18 dimensional Euclidean space is at most 60.
URI: https://hdl.handle.net/10356/104621
http://hdl.handle.net/10220/47869
ISSN: 0024-3795
DOI: 10.1016/j.laa.2017.09.008
Rights: © 2017 Elsevier Inc. All rights reserved. This paper was published in Linear Algebra and Its Applications and is made available with permission of Elsevier Inc.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
EQUIANGULAR LINE SYSTEMS AND.pdf242 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

16
Updated on Jan 18, 2023

Web of ScienceTM
Citations 20

14
Updated on Jan 24, 2023

Page view(s)

259
Updated on Jan 28, 2023

Download(s) 50

58
Updated on Jan 28, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.